An elliptic curve having large integral points
Czechoslovak Mathematical Journal (2010)
- Volume: 60, Issue: 4, page 1101-1107
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Baker, A., 10.1112/jlms/s1-43.1.1, J. Lond. Math. Soc. 43 (1968), 1-9. (1968) Zbl0157.09801MR0231783DOI10.1112/jlms/s1-43.1.1
- Stroeker, R. J., Tzanakis, N., 10.1080/10586458.1999.10504395, Exp. Math. 8 (1999), 135-149. (1999) Zbl0979.11060MR1700575DOI10.1080/10586458.1999.10504395
- Stroeker, R. J., Tzanakis, N., 10.1090/S0025-5718-03-01497-2, Math. Comput. 72 (2003), 1917-1933. (2003) Zbl1089.11019MR1986812DOI10.1090/S0025-5718-03-01497-2
- Zagier, D., 10.1090/S0025-5718-1987-0866125-3, Math. Comput. 48 (1987), 425-436. (1987) Zbl0611.10008MR0866125DOI10.1090/S0025-5718-1987-0866125-3
- Walker, D. T., 10.1080/00029890.1967.11999992, Am. Math. Mon. 74 (1967), 504-513. (1967) MR0211954DOI10.1080/00029890.1967.11999992
- Walsh, G., 10.1007/s000130050376, Arch. Math. 73 (1999), 119-125. (1999) MR1703679DOI10.1007/s000130050376